# SDR 06FDEA04232

- Difficulty date: December 13, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE MAIN FRAME TAIL JACK FITTING DRILL START REPAIR, P/N 25FX990-45 COMPLY WITH EA 7-5310-101994.  COMPLIED WITH EA 7-5310-101994 FUSELAGE MAINFRAME TALL JACK FITTING DRILL START REPAIR.
